# SDR SWAA2015061640780

- Difficulty date: May 11, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULLNOSE LIGHTED EXIT SIGN WIRE BROKEN.  R & R SIGN IAW AMM.
